# SDR ASAA2016030215727

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,677 hours, 9,304 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING F/O PREFLIGHT AND FIRE DETECTION TEST WHEN FIRE/OVERHEAT SWITCH ENGAGED, FAULT,  LIGHT ILLUMINATES AND FIRE HANDLE NR 2 DOES NOT ILLUMINATE.  CYCLED THEN TEST PROCEDURE AND NOW OPS CHECK NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FIM 26-10, TASK 801.  NO FAULTS LOGGED, BITE TEST OK, GROUND VERIFICATION TEST OK.
